Started having sleep disturbances a couple years ago. With the stresses of school, have increases my use of zopiclone. Was on 3.75mg, then 7.5mg and up and down when possible to cut back or needed because of stress.
Finished my RX Dec 26 and have been without it for about 7 days now. No tapering. Symptoms have included rebound insomnia, intense anxiety that runs through my body and stresses me out when night time approaches. Nausea. No appetite. Depressed. Anxious.
Just saw my doctor and she gave me an RX for Zoloft (was on Trazadone but that stopped working). Also, back on zopiclone. 1x 7.5 MV tab for one month, then I will taper.
Is this the right thing to do? Or should I tough it out for another 7 days and hope I sleep again?
I have no drowsy feeling or sleepiness. That never comes to me. Or hasn't come to me since stopping zopiclone. Will this ever come back? Help!
You must taper the zopiclone as soon as you can - slow then down to zero (don't taper like crazy fast - do it nice and slow so your body gets used to each smaller dose). Do you really need the ssri? I was on this but it's not a too strong one but if you can avoid, it's always best :) zopiclone is not meant to be a long term thing because your body will learn to sleep only if you take the pill. This is why your struggling. But if you taper, you may find sleep doesn't come as well as if you took your normal dose but your body will start to sleep naturally again in time - the sooner you stop these the better / quicker you'll sleep naturally again. I used to use them only at times when I needed to sleep and I was still awake due to anxiety after like 2am. I tried to never get my body used to them I.e like addicted. Xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.